Publications of G. Taglialatela

F. Colombini, T. Gramchev, N. Orrù and G. Taglialatela, On some hyperbolic equations of third order, Annali di Matematica 202 (2023), 143-183.
Also available at arXiv:2110.03767.

M. Mininni, G. Orlando, G. Taglialatela, A generalized derivation of the black-scholes implied volatility through hyperbolic tangents, Argumenta Oeconomica 49 (2022), no. 2, 23-57.

S. Spagnolo and G. Taglialatela, The Cauchy Problem for properly hyperbolic equations in one space variable, J. Hyperbolic Differ. Equ. 19 (2022), pp. 439-466
Also available at arXiv:2110.03767.

F. Colombini, N. Orrù, G. Taglialatela, Strong hyperbolicity in Gevrey classes, J. of Differential Equations, 272 (2021), 222-254.

G. Orlando, G. Taglialatela, On the approximation of the Black and Scholes call function, J. of Comput. and Appl. Math. 384 (2021), 113–154.

M. Mininni, G. Orlando, G. Taglialatela, Challenges in approximating the Black and Scholes call formula with hyperbolic tangents, Decisions Econ. Finan. 44 (2021), 73-100.

G. Taglialatela, J. Vaillant, Necessary and sufficient conditions for hyperbolicity and weak hyperbolicity of systems with constant multiplicity, part I, 2019 (2019), no. 130, 1–54. Electronic Journal of Differential Equations.

G. Orlando, G. Taglialatela, A review on implied volatility calculation, J. of Computational and Appl. Math. 320 (2017), 202–220.

E. Jannelli, G. Taglialatela, Third order homogeneous weakly hyperbolic equations with nonanalytic coefficients, J. Math. Anal. Appl. 418 (2014), no. 2, 1006–1029. MR3206695

G. Taglialatela, J. Vaillant, Conditions of hyperbolicity of linear differentiable systems with constant multiplicity, Bull. Sci. Math. 137 (2013), no. 3, 251–267. MR3043076

G. Taglialatela, Quasi-symmetrizer and Hyperbolic Equations, in Progress in Partial Differential Equations, M. Reissig and M. Ruzhansky (eds), Springer Proceedings in Mathematics & Statistics, vol 44, pp. 339–366. Springer, Heidelberg.

S. Spagnolo, G. Taglialatela, Local in space energy estimates for second-order hyperbolic equations, Evolution equations of hyperbolic and Schrödinger type, 301–313, Progr. Math., 301, Birkhäuser/Springer Basel AG, Basel, 2012. MR3014812

E. Jannelli, G. Taglialatela, Homogeneous weakly hyperbolic equations with time dependent analytic coefficients, J. Differential Equations 251 (2011), no. 4-5, 995–1029. MR2812580 (2012f:35323)

T. Kinoshita, G. Taglialatela, Time regularity of the solutions to second order hyperbolic equations, Ark. Mat. 49 (2011), no. 1, 109–127. MR2784260 (2012c:35249)

S. Spagnolo, G. Taglialatela, Analytic propagation for nonlinear weakly hyperbolic systems, Comm. Partial Differential Equations 35 (2010), no. 12, 2123–2163. MR2763352 (2012h:35212)

M. D'Abbicco, S.. Lucente, G. Taglialatela, Lp-Lq estimates for regularly linear hyperbolic systems,
—   Adv. Differential Equations 14 (2009), no. 9-10, 801–834. MR2548279 (2010i:35223)
—   Errata: Adv. Differential Equations 16 (2011), no. 1-2, 199–200. MR2766899 (2011k:35126).
—   Progress in analysis and its applications, 325–331, World Sci. Publ., Hackensack, NJ, 2010. MR2766978 (2012g:35182)

M. D'Abbicco, G. Taglialatela, Some results on the well-posedness for systems with time dependent coefficients, Ann. Fac. Sci. Toulouse Math. (6) 18 (2009), no. 2, 247–284. MR2562829 (2011b:35292)

G. Taglialatela, J. Vaillant, Remarks on the Levi conditions for differential systems, Hokkaido Math. J. 37 (2008), no. 3, 463–492. MR2441933 (2009h:35251)

S. Spagnolo, G. Taglialatela, Homogeneous hyperbolic equations with coefficients depending on one space variable,
—   J. Hyperbolic Differ. Equ. 4 (2007), no. 3, 533–553. MR2339807 (2009b:35249)
—   Erratum: J. Hyperbolic Differ. Equ. 4 (2007), no. 4, 797. MR2374225 (2009k:35171)

F. Colombini, G. Taglialatela, Well-posedness for hyperbolic higher order operators with finite degeneracy, J. Math. Kyoto Univ. 46 (2006), no. 4, 833–877. MR2320353 (2008h:35221)

S. Spagnolo, G. Taglialatela, Some inequalities of Glaeser-Bronšteïn type, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006), no. 4, 367–375. MR2287708 (2008a:35182)

S. Spagnolo, G. Taglialatela, Some algebraic properties of the hyperbolic systems, Ann. Univ. Ferrara Sez. VII Sci. Mat. 52 (2006), no. 2, 457–470. MR2273109 (2008a:35183)

F. Colombini, T. Nishitani, G. Taglialatela, The Cauchy problem for semilinear second order equations with finite degeneracy, Hyperbolic problems and related topics, 85–109, Grad. Ser. Anal., Int. Press, Somerville, MA, 2003. MR2056844 (2005f:35213)

K. Kajitani, G. Taglialatela, Microlocal smoothing effect for Schrödinger equations in Gevrey spaces,
—   J. Math. Soc. Japan 55 (2003), no. 4, 855–896. MR2003749 (2005b:35235)
—   Progress in analysis, Vol. I, II (Berlin, 2001), 977–985, World Sci. Publ., River Edge, NJ, 2003. MR2032777 (2004j:35015)
—   ( The microlocal smoothing effect for Schrödinger type operators in Gevrey classes) Asymptotic analysis and microlocal analysis of PDE (Kyoto, 2000), Sūrikaisekikenkyūsho Kōkyūroku 1211 (2001), 54–55. MR1874956

G. Taglialatela, Sato-Kashiwara determinant and Levi conditions for systems, Microlocal analysis and related topics (Kyoto, 1999). Sūrikaisekikenkyūsho Kōkyūroku 1158 (2000), 73–86. MR1799125

A. D'Agnolo, G. Taglialatela, Sato-Kashiwara determinant and Levi conditions for systems, J. Math. Sci. Univ. Tokyo 7 (2000), no. 3, 401–422. MR1792734 (2001m:58051)

G. Taglialatela, Conditions d'hyperbolicité pour un opérateur matriciel à caractéristiques de multiplicité constante, Boll. Un. Mat. Ital. B (7) 11 (1997), no. 4, 917–959. MR1491736 (99a:35161)

G. Taglialatela J. Vaillant, Conditions invariantes d'hyperbolicité des systèmes et réduction des systèmes, Bull. Sci. Math. 120 (1996), no. 1, 19–97. MR1373274 (97d:35130)

G. Taglialatela, An extension of a theorem of Nirenberg and applications to semilinear weakly hyperbolic equations, Boll. Un. Mat. Ital. B (7) 6 (1992), no. 3, 467–486. MR1191949 (94c:35130)



<th "="" class="masiniEvidence"> Home page

Curriculum Ricerca Pubblicazioni Didattica


Azioni sul documento

pubblicato il 05/07/2014 ultima modifica 02/07/2023